# SDR AALA201708249016

- Difficulty date: August 23, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 86,850 hours, 47,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MID CARGO DOOR LIGHT ILLUMINATED AT TAKEOFF.  REJECTED TAKEOFF AT APPROXIMATELY 50 KNOTS.  CLEANED CARGO DOOR PROXIMITY SWITCH PER AMM 52-70-00.  OPERATIONAL CHECK GOOD.
